# SDR AALA201705129031

- Difficulty date: May 11, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 41,332 hours, 9,808 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 15406003
- Part serial: 1516
- Condition: Damaged
- Location: Lt Aileron
- Part time: 56,416 hours, 16,693 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE CREW REPORTED UNCOMMANDED RIGHT AILERON ROLL WHEN THE CONTROL WHEEL WAS RELEASED ON ROLL OUT. CREW WAS ABLE TO CORRECT AND LANDING WAS UNEVENTFUL. MAINTENANCE FOUND DAMAGED TRAILING EDGE FAIRING AT THE LEFT AILERON. PERFORMED DFDR DOWNLOAD PER TSI PER JOB CARD 19T21031001.  AIRCRAFT WAS GROUNDED.  FOREIGN OBJECT DAMAGE TO AILERON POWER CONTROL ACTUATOR AND SKIN ON AILERON LOWER PANEL LEADING EDGE.  REMOVED AND REPLACED POWER CONTROL ACTUATOR UNIT IAW AMM 27-11-20-422-018.  REPAIRED LOWER AILERON IAW EA 270036.
